# SDR CALA2025013102156

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 35,416 hours, 12,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L GIRT BAR HAS VERY WEAK TENSION ADJUSTED GIRT BAR RETAINER BRACKET. OPS CHKED GOOD.
